I've been taking this for 4 months and every month the first week after my period I'm still having brown/bloody discharge and my cramps,bloating,fatigue,cravings start. Why is this happening. I've never had this problem with other birth control pills I've taken.
sorry to say this happens once in a while, and sucks! Guys just have no clue how luky they are. But at least it is not a thing that happens whenever and you know when it's gonna be this way. I changed my pill & it was bad so I changed back quick. Take care & let your dr know if it's to bad.
- Safyral Information for Consumers
- Safyral Information for Healthcare Professionals (includes dosage details)
- Side Effects of Safyral (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jun 2013 • 1 answer
Posted 17 Feb 2014 • 1 answer
Posted 19 Mar 2015 • 1 answer
Posted 8 Aug 2015 • 0 answers
Posted 17 Aug 2016 • 0 answers